# SDR L1GA200000291

- Difficulty date: August 25, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- Aircraft time: 56,487 hours, 43,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL CORROSION OUT OF LIMITS AT FS 200.  FABRICATED NEW PANEL.
